Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 5.

Robyr, R; De Lellis, C (2011). Hamilton Jacobi equations with obstacles. Archiv for Rational Mechanics and Analysis, 200(3):1051-1073.

De Lellis, C; Robyr, R (2011). Hamilton-Jacobi equations with obstacles. Archive for Rational Mechanics and Analysis, 200(3):1051-1073.

Bianchini, S; De Lellis, C; Robyr, R (2011). SBV Regularity for Hamilton–Jacobi Equations in $\mathbb{R}^n$. Archiv for Rational Mechanics and Analysis, 200(3):1003-1021.

Bianchini, C; De Lellis, C; Robyr, R (2011). SBV regularity for Hamilton-Jacobi equations in ℝ^n. Archiv for Rational Mechanics and Analysis, 200(3):1003-1021.

Robyr, R (2008). SBV regularity of entropy solutions for a class of genuinely nonlinear scalar balance laws with non-convex flux function. Journal of Hyperbolic Differential Equations, 5(2):449-475.

This list was generated on Sun May 26 13:15:07 2019 CEST.